# SDR AMTA200600467

- Difficulty date: August 2, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF CORROSION, AREA APPROX 22 INCHES X 9 INCHES.  FABRICATED FLOOR PANEL AND TREATED AND PRIMED IAW SRM.  (K)
